Alert archive / Arizona / Flash Flood Warnings in 2013
Flash Flood Warning 5, NWS Phoenix, AZ
NWS Phoenix, AZ issued this flash flood warning at Jul 22, 2013, 12:24 PM MST for Pinal County, Arizona. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 22, 2013, 12:24 PM MST (19:24 UTC)
- Expired
- Jul 22, 2013, 3:30 PM MST
- In force
- 3 hr
- Issued by
- NWS Phoenix, AZ
- Area
- Storm-based polygon
- Flood severity
- None
County Pinal County, AZ
The radar
The Phoenix radar (KIWA), 56 km from the middle of the area, began a volume at 19:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Phoenix, AZ (KPSR), launched 12:00Z, 7.4 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 821 J/kg
- Mixed-layer CIN
- -63 J/kg
- Mixed-layer LCL
- 1130 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -44 m²/s²
- 0-3 km storm-relative helicity
- -7 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
255
WGUS55 KPSR 221924
FFWPSR
AZC021-222230-
/O.NEW.KPSR.FF.W.0005.130722T1924Z-130722T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PHOENIX AZ
1224 PM MST MON JUL 22 2013
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WEST CENTRAL PINAL COUNTY IN SOUTH CENTRAL ARIZONA...
* UNTIL 330 PM MST
* AT 1220 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
VERY HEAVY RAIN THAT WILL CAUSE FLASH FLOODING FROM A THUNDERSTORM
NEAR STANFIELD...OR 13 MILES WEST OF CASA GRANDE...MOVING SOUTHWEST
AT 5 MPH. RAIN GAGES REPORT THAT 1.25 INCHES OF RAIN HAS FALLEN IN
10 MINUTES.
* THE STORM PRODUCING VERY HEAVY RAIN THAT WILL CAUSE FLASH FLOODING
WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED
COUNTY.
LAT...LON 3276 11174 3277 11177 3279 11178 3279 11187
3277 11188 3277 11208 3300 11215 3307 11188
3273 11170 3273 11174
$$
LEINS3 follow-up statements
760
WGUS75 KPSR 221930
FFSPSR
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
1230 PM MST MON JUL 22 2013
AZC021-222230-
/O.CON.KPSR.FF.W.0005.000000T0000Z-130722T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PINAL AZ-
1230 PM MST MON JUL 22 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 330 PM MST FOR WEST
CENTRAL PINAL COUNTY...
AT 1224 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
THUNDERSTORM PRODUCING VERY HEAVY RAIN THAT WILL CAUSE FLASH
FLOODING. RAINFALL TOTALS IN STANFIELD ARE NOW APPROACHING 1.8
INCHES SINCE NOON.
THIS THUNDERSTORM WITH EXCESSIVE RAIN WILL OTHERWISE REMAIN OVER
MAINLY RURAL AREAS OF THE INDICATED COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT PEOPLE ALONG THE BANKS OF WASHES AND
CREEKS SHOULD MOVE TO HIGHER GROUND IMMEDIATELY. NORMALLY DRY WASHES
AND STREAMS WILL SUDDENLY HAVE RUNNING WATER AND MAKE UNBRIDGED
CROSSINGS IMPASSABLE. STREETS...UNDERPASSES...AND LOW SPOTS WILL
BECOME INUNDATED MAKING DRIVING HAZARDOUS IN THE WARNED AREA.
&&
LAT...LON 3276 11174 3277 11177 3279 11178 3279 11187
3277 11188 3277 11208 3300 11215 3307 11188
3273 11170 3273 11174
$$
LEINS782
WGUS75 KPSR 222005
FFSPSR
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
105 PM MST MON JUL 22 2013
AZC021-222230-
/O.CON.KPSR.FF.W.0005.000000T0000Z-130722T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PINAL AZ-
105 PM MST MON JUL 22 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 330 PM MST FOR WEST
CENTRAL PINAL COUNTY...
AT 102 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
THUNDERSTORM PRODUCING VERY HEAVY RAIN THAT WILL CAUSE FLASH
FLOODING. RAINFALL REPORTS RANGE FROM 1.8 TO 2 INCHES SINCE NOON.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO STANFIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN MOTORIZED VEHICLES. WHEN ENCOUNTERING
FLOODED ROADS...MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3276 11174 3277 11177 3279 11178 3279 11187
3277 11188 3277 11208 3300 11215 3307 11188
3273 11170 3273 11174
$$
LEINS751
WGUS75 KPSR 222100
FFSPSR
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
200 PM MST MON JUL 22 2013
AZC021-222109-
/O.CAN.KPSR.FF.W.0005.000000T0000Z-130722T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PINAL AZ-
200 PM MST MON JUL 22 2013
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR WEST CENTRAL PINAL
COUNTY...
HEAVY RAIN HAS ENDED OVER THE WARNING AREA AND NO FLOOD REPORTS HAVE
BEEN RECEIVED. THE FLASH FLOOD WARNING FOR PINAL COUNTY HAS
THEREFORE BEEN CANCELED. ADDITIONAL WARNINGS COULD BE POSSIBLE IF
NEW STORMS DEVELOP OVER THE AREA.
LAT...LON 3276 11174 3277 11177 3279 11178 3279 11187
3277 11188 3277 11208 3300 11215 3307 11188
3273 11170 3273 11174
$$
MCLANEWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this flash flood warning went out at Jul 22, 11:35 AM MST, 49 minutes earlier.
Area forecast discussion, Jul 22, 11:35 AM MST, 49 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PHOENIX AZ 1135 AM MST MON JUL 22 2013 .UPDATE...UPDATED AVIATION DISCUSSION... && .SYNOPSIS... A LOW PRESSURE SYSTEM WILL CONTINUE TO MOVE NORTHWARD OVER CALIFORNIA TODAY...ALLOWING HIGH PRESSURE TO BUILD BACK INTO THE REGION. THIS WILL INITIATE A DRYING TREND THAT WILL LAST THROUGH WEDNESDAY AND WILL KEEP THE BEST CHANCES FOR STORMS OVER THE HIGHER TERRAIN OF SOUTH-CENTRAL ARIZONA THROUGH MID-WEEK. MONSOON MOISTURE MOVES BACK INTO THE REGION THE LATTER HALF OF THE WEEK AND ONCE AGAIN WILL INCREASE PRECIPITATION CHANCES BY NEXT WEEKEND. && .DISCUSSION... A DRASTIC CHANGE FROM 24 HOURS AGO AS THIS MORNING IS RAIN FREE ACROSS THE ENTIRE CWA AND ALSO NEARLY CLOUD FREE. HOWEVER...THE BOUNDARY LAYER MOISTURE IS STILL VERY HIGH WITH SURFACE DEW POINTS IN THE LOWER 70S. DRYING IN THE MID LEVELS STARTED TO TAKE PLACE ACROSS WESTERN AZ OVERNIGHT AND WILL RAMP UP AND EXPAND OVER THE COMING DAYS. THE UPPER LEVEL LOW THAT HELPED TO GIVE SEVERAL DAYS OF SHOWERS AND THUNDERSTORMS IS NOW STARTING TO EXIT TO THE NORTH OVER CA AND WEAKENING AT THE SAME TIME. ESSENTIALLY AS THE LOW LIFTS NORTH...ANY UPPER LEVEL DYNAMICS ALSO LEAVES THE AREA. FOR THIS AFTERNOON...THE MAIN SHOWER AND THUNDERSTORM ACTIVITY IS EXPECTED TO BE ACROSS SOUTHEAST AND EAST-CENTRAL AZ WHERE VERY WEAK UPPER LEVEL DIFLUENCE IS EXPECTED FROM A SECOND TROUGH OVER CHIHUAHUA MEXICO. THE LACK OF ANY MEANINGFUL STEERING FLOW AND MOIST SOUNDINGS STILL POINTING TOWARD WEAK OUTFLOWS SUGGEST MOST STORMS WILL STAY OVER THE HIGH TERRAIN TODAY. STILL CAN/T RULE OUT A FEW ISOLATED STORMS OVER THE LOWER DESERTS TODAY AS THE MOISTURE REMAINS IN PLACE AND MIXED LAYER CAPES SHOULD STILL BE ON THE ORDER OF 1000-1500 J/KG. AS WITH YESTERDAY...STORMS THAT DO DEVELOP WILL BE VERY EFFICIENT RAIN PRODUCERS SO THERE IS STILL A THREAT OF LOCALIZED FLASH FLOODING MAINLY TO THE EAST OF PHOENIX. TWEAKED AFTERNOON HIGHS IN SOME AREAS TO ACCOUNT FOR THE SUNNY TO MOSTLY SUNNY START TO THE DAY...SO MANY LOWER DESERT LOCATIONS SHOULD PEAK NEAR 100 THIS AFTERNOON. && .PREVIOUS DISCUSSION... TAKING A PEAK AT WATER VAPOR SATELLITE IMAGERY...THE UPPER LEVEL LOW THAT BROUGHT OUR SHOWER/THUNDERSTORM ACTIVITY OVER THE LAST COUPLE OF DAYS CAN BE SEEN SPINNING NORTHWARD OVER CALIFORNIA THIS MORNING. MODELS REMAIN IN GOOD AGREEMENT AND CONTINUE TO SUGGEST THAT THE LOW WILL GRADUALLY GET PICKED UP AND ABSORBED INTO THE WESTERLIES OVER THE NEXT DAY OR TWO...ALLOWING THE UPPER LEVEL HIGH TO REPOSITION AND ONCE AGAIN CONSOLIDATE OVER THE INTERMOUNTAIN WEST. A CONSIDERABLE AMOUNT OF ATMOSPHERIC MOISTURE REMAINS IN PLACE OVER THE REGION...BUT A MORE STABLE/SUBSIDENT ATMOSPHERE HAS ALSO BEEN LEFT BEHIND THE DEPARTING LOW. SO...EVEN THOUGH THERE IS PLENTIFUL MOISTURE...THE LACK OF ANY DYNAMIC FORCING MECHANISM WILL ONLY FACILITATE THE FORMATION OF LESS ORGANIZED/ISOLATED STORMS OVER THE MOUNTAINS WHERE TERRAIN INDUCED LIFT IS PRESENT. AS SUCH...STORM AND PRECIPITATION CHANCES WILL BE MINIMIZED TO SLIGHT ACROSS THE LOWER DESERTS...WITH SLIGHTLY BETTER CHANCES OVER HIGHER TERRAIN AREAS OF OUR FORECAST AREA THIS AFTERNOON AND EVENING. MODELS POSTURE DIFFERENTLY ON THE AMOUNT OF MOISTURE THAT WILL BE LEFT OVER THE DESERT SOUTHWEST OVER THE NEXT SEVERAL DAYS. ALTHOUGH THE MOISTURE SHOULD BE SUFFICIENT FOR ISOLATED THUNDERSTORMS THROUGH THE ENTIRE WORK WEEK...STORM ACTIVITY WILL PRETTY MUCH RELEGATED TO THE MOUNTAINS NORTH/EAST OF PHOENIX. A WARMING TREND IS ALSO EXPECTED DURING THE PERIOD WITH A RETURN TO ABOVE NORMAL TEMPS BY THURSDAY. MODELS ARE IN GENERALLY GOOD AGREEMENT THAT ANOTHER INVERTED TROUGH/EASTERLY WAVE WILL SLIDE W-NW ACROSS SONORA MEXICO LATE WEDNESDAY-THURSDAY...RESULTING IN ANOTHER INFLUX OF MOISTURE INTO ARIZONA...AND INCREASING CHANCES OF PRECIPITATION. THE CURRENT FORECAST MAINTAINS BELOW CLIMO POPS THROUGH MIDWEEK...FOLLOWED BY NEAR CLIMO POPS THURSDAY THROUGH SUNDAY. && .AVIATION... SOUTH-CENTRAL ARIZONA...INCLUDING KPHX...KIWA AND KSDL... STARTING TO SEE SOME SHOWERS DEVELOP TO THE SOUTH AND WEST OF THE METRO. EXPECTING THESE SHOWERS TO MAKE THEIR WAY NORTHWARD AND INTO THE METRO TAF SITES AROUND 20-22Z. THEY SHOULD REMAIN SCATTERED IN NATURE AND I WILL ONLY INCLUDE VCSH AT THIS POINT. ANY SHOWERS WOULD BE SHORT LIVED WITH TEMPORARY REDUCTIONS TO AROUND BKN030 POSSIBLE. SHOWERS SHOULD CLEAR OUT AROUND 00Z. SOUTHEAST CA AND SOUTHWEST AZ...INCLUDING KIPL AND KBLH... NOT EXPECTING ANY STORMS TO DIRECTLY AFFECT EITHER OF OUR SE CA TAF SITES ALTHOUGH HIGH CLOUDS ARE LIKELY FROM LATE AFTERNOON ONWARD. AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS. && .FIRE WEATHER... WEDNESDAY THROUGH SUNDAY... A SWITCH TO A SOUTHERLY FLOW ALOFT WILL BRING DRYING CONDITIONS AND ENDING PRECIPITATION CHANCES ACROSS SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA. SLIGHT CHANCES FOR STORMS WILL CONTINUE ACROSS SOUTH-CENTRAL ARIZONA WITH BETTER CHANCES ACROSS HIGHER TERRAIN LOCATIONS NORTH AND EAST OF PHOENIX. HUMIDITIES WILL REMAIN ELEVATED THROUGH THE ENTIRE PERIOD WITH AFTERNOON HUMIDITIES ONLY DROPPING INTO THE 20-30 PERCENT RANGE WITH GOOD OVERNIGHT RECOVERY. && .PSR WATCHES/WARNINGS/ADVISORIES... AZ...NONE. CA...NONE. && VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX DISCUSSION...KUHLMAN PREVIOUS DISCUSSION...MEYERS AVIATION...LEINS FIRE WEATHER...PERCHA
Hazardous weather outlook, Jul 22, 5:48 AM MST, 6 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PHOENIX AZ 548 AM MST MON JUL 22 2013 AZZ022-023-027-028-231230- NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA- SOUTHWEST MARICOPA COUNTY-NORTHWEST AND NORTH CENTRAL PINAL COUNTY- 548 AM MST MON JUL 22 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH-CENTRAL ARIZONA. .DAY ONE...TODAY AND TONIGHT. ISOLATED SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY ACROSS THE LOWER DESERTS. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING HEAVY RAIN AND LOCALIZED FLOODING...STRONG WIND GUSTS AND LIGHTNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ISOLATED THUNDERSTORMS ARE POSSIBLE TUESDAY...FOLLOWED BY A DRYING TREND THROUGH MIDWEEK. MOISTURE AND THUNDERSTORM CHANCES WILL INCREASE AGAIN BY FRIDAY AND INTO THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AZZ024-231230- SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- 548 AM MST MON JUL 22 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST-CENTRAL ARIZONA. .DAY ONE...TODAY AND TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING HEAVY RAIN AND LOCALIZED FLOODING...STRONG WIND GUSTS AND LIGHTNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORM ACTIVITY DIMINISHES AND SETS UP MAINLY EAST OF GLOBE EACH DAY. STORMS WILL BE CAPABLE OF BRIEF HEAVY RAIN...LOCALIZED FLOODING... STRONG WIND GUSTS AND LIGHTNING. THUNDERSTORM CHANCES INCREASE AGAIN BY THE WEEKEND AS ANOTHER LOW PRESSURE SYSTEM APPROACHES THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AZZ020-021-025-026-CAZ030>033-231230- LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS- YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS- JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA- RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY- 548 AM MST MON JUL 22 2013 /548 AM PDT MON JUL 22 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST ARIZONA...EXTREME WEST-CENTRAL ARIZONA...SOUTHWEST ARIZONA...WEST- CENTRAL ARIZONA...EXTREME SOUTHEAST CALIFORNIA AND SOUTHEAST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. ISOLATED SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY ACROSS THE LOWER DESERTS. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING HEAVY RAIN AND LOCALIZED FLOODING...STRONG WIND GUSTS AND LIGHTNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A DRYING TREND ENSUES THROUGH MIDWEEK. MOISTURE AND THUNDERSTORM CHANCES WILL INCREASE AGAIN BY FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX
In the hours before
Special weather statement, Jul 22, 12:10 PM MST, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 1210 PM MST MON JUL 22 2013 AZZ028-222000- PINAL AZ- 1210 PM MST MON JUL 22 2013 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... WEST CENTRAL PINAL COUNTY IN SOUTH CENTRAL ARIZONA UNTIL 100 PM MST AT 1205 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 13 MILES SOUTHEAST OF MARICOPA...MOVING NORTHEAST AT 10 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ARIZOLA... STANFIELD... SOME UNSECURED OBJECTS WILL BE BLOWN AROUND...TREE LIMBS COULD BE SNAPPED OFF...AND ISOLATED POWER OUTAGES WILL BE POSSIBLE. SEEK SHELTER INDOORS UNTIL THE STORM PASSES. VERY HEAVY RAINFALL MAY CAUSE TEMPORARY PONDING ON SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. IN HEAVY RAINFALL...SLOW DOWN TO REDUCE THE RISK OF HYDROPLANING...AND LEAVE A SAFE DISTANCE BETWEEN YOURSELF AND OTHER VEHICLES. LAT...LON 3307 11169 3281 11162 3278 11203 3295 11208 TIME...MOT...LOC 1910Z 223DEG 8KT 3290 11195 LEINS
The office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 22, 11:03 AM MST | Areal Flood Advisory | PSR | Maricopa, Pinal | 3 hr |
| Jul 22, 11:45 AM MST | Areal Flood Advisory | PSR | La Paz | 2 hr |
| Jul 22, 12:06 PM MST | Areal Flood Advisory | PSR | Pinal | 3 hr |
| Jul 22, 12:10 PM MST | Special Weather Statement | PSR | Pinal | 50 min |
| Jul 22, 12:58 PM MST | Areal Flood Advisory | PSR | Maricopa, Pinal | 3 hr |
| Jul 22, 1:07 PM MST | Blowing Dust Advisory | PSR | 113 min | |
| Jul 22, 2:15 PM MST | Areal Flood Advisory | PSR | Maricopa | 2 hr |
| Jul 22, 2:28 PM MST | Special Weather Statement | PSR | 47 min | |
| Jul 22, 3:06 PM MST | Areal Flood Advisory | PSR | Pinal | 114 min |
| Jul 22, 4:24 PM MST | Areal Flood Advisory | PSR | Gila, Maricopa | 3 hr |
Nearby
Flash Flood Warnings in Arizona, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.